I have history of MI in 2007 and a stented LAD with 30-35% EF. I am on beta blockers, ACE-inhibitors, statin, blood thinner and dieuratics.
For last one week I have noticed that my pulse rate remains low, around 60-65 bpm (from earlier 70-75 bpm average). But the worrying part is that during night it goes very low, into 30-40 bpm. This has come out in my holter test, two short durations. My ICD came into operation to restore the pulse. My cardiologist was not worried.
Today morning when I got up and checked my pulse, it was in 30ies. No other symptoms.
I am concerned, if this indicates some serious problem.
beta blockers slow your heart down, the pulse should be above 50 without meds, it depends if you are athletic or not? the dosage may need to be lowered if there are any other symptoms, if you have dizziness or feel faint go to your doctor.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.